Siberian Mathematical Journal

, Volume 43, Issue 6, pp 977–984

On Generalized (σ,τ)-Derivations

  • N. Argac
  • E. Albas

DOI: 10.1023/A:1021172031215

Cite this article as:
Argac, N. & Albas, E. Siberian Mathematical Journal (2002) 43: 977. doi:10.1023/A:1021172031215


We generalize the notion of (σ,τ)-derivation of Nakajima and Bresar. We define the generalized (σ,τ)-derivations, generalized Jordan (σ,τ)-derivations, and generalized Lie (σ,τ)-derivations, We study interrelations between these classes of derivations as well as their homological properties.

generalized derivationnoncommutative ringbimoduleexact sequence of modulessplitting sequence

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • N. Argac
    • 1
  • E. Albas
    • 1
  1. 1.Ege UniversityIzmirTurkey